Alert archive / Arizona / Areal Flood Warnings in 2012

Areal Flood Warning 2, NWS Tucson, AZ

July 15, 2012Pima County, Arizona

NWS Tucson, AZ issued this areal flood warning at Jul 15, 2012, 6:51 PM MST for Pima County, Arizona. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 6:51 PM MST (01:51 UTC)
Expired
Jul 16, 2012, 6:44 AM MST
In force
12 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 145 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 1.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2012-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 880 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2012-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
880 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
2268 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WGUS45 KTWC 160151
FLWTWC

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
651 PM MST SUN JUL 15 2012

AZC019-161345-
/O.NEW.KTWC.FA.W.0002.120716T0151Z-120716T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
651 PM MST SUN JUL 15 2012

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTH CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 645 AM MST MONDAY

* AT 640 PM MST STREAM GAUGES INDICATED THAT THE VAMORI WASH 
  WAS OUT OF ITS BANKS. IT WAS ABOUT A FOOT OVER ITS BANKS AT 
  SANTA CRUZ.  ADDITIONAL RAIN FROM THIS AFTERNOON WILL CAUSE 
  THE FLOW TO REMAIN STRONG OVERNIGHT OR RISE SLIGHTLY.

* MINOR TO MODERATE FLOODING IS LIKELY OVERNIGHT ALONG PORTIONS
  OF THE VAMORI WASH...ESPECIALLY FROM KUPK TO DOWNSTREAM TO 
  THE INTERNATIONAL BORDER.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3206 11243 3187 11192 3153 11165 3176 11242

$$

KD
2 follow-up statements
481 
WGUS85 KTWC 160701
FLSTWC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1201 AM MST MON JUL 16 2012

AZC019-161345-
/O.CON.KTWC.FA.W.0002.000000T0000Z-120716T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1201 AM MST MON JUL 16 2012

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM MST MONDAY FOR
SOUTH CENTRAL PIMA COUNTY...

AT 1155 PM MST...HIGH FLOWS CONTINUED IN THE VAMORI WASH...WITH THE 
STAGE NEAR SANTA CRUZ RUNNING JUST BELOW BANKFULL. EXPECT ELEVATED 
FLOWS TO CONTINUE IN THE VAMORI WASH OVERNIGHT TONIGHT BEFORE 
SUBSIDING EARLY MONDAY MORNING.   

MINOR FLOODING IS LIKELY OVERNIGHT ALONG PORTIONS OF THE VAMORI 
WASH...ESPECIALLY FROM KUPK TO DOWNSTREAM TO THE INTERNATIONAL 
BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3206 11243 3187 11192 3153 11165 3176 11242

$$
972 
WGUS85 KTWC 161344
FLSTWC

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
644 AM MST MON JUL 16 2012

AZC019-161347-
/O.CAN.KTWC.FA.W.0002.000000T0000Z-120716T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
644 AM MST MON JUL 16 2012

...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL PIMA
COUNTY...

RECENT STREAM FLOW DATA FROM THE VAMORI WASH NEAR SANTA CRUZ SHOW 
THE WATER LEVELS ARE GOING DOWN AND NO LONGER POSE A FLOOD THREAT. 
THIS TREND IS EXPECTED TO CONTINUE THROUGH THE MORNING SO THE FLOOD 
WARNING HAS BEEN CANCELLED. 

THUNDERSTORMS ARE AGAIN EXPECTED TODAY ACROSS SOUTHEAST ARIZONA. 
HEAVY RAIN IS POSSIBLE OVER THE VAMORI WASH WHICH MAY RESULT IN 
ANOTHER RISE IN WATER LEVELS LATER THIS AFTERNOON. PERSONS NEAR THE 
VAMORI WASH SHOULD MONITOR THE WEATHER TODAY FOR POSSIBLE FLOODING 
ISSUES.

&&

LAT...LON 3206 11243 3187 11192 3153 11165 3176 11242

$$

JJB

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this areal flood warning went out at Jul 15, 2:20 PM MST, 4 hours 31 minutes earlier.

Area forecast discussion, Jul 15, 2:20 PM MST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
220 PM MST SUN JUL 15 2012

.SYNOPSIS...ABUNDANT MOISTURE WILL RESULT IN SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH MONDAY. SOMEWHAT DRIER AIR WILL MOVE INTO THE
AREA BY MIDWEEK FOR DECREASING PRECIPITATION CHANCES. SCATTERED
MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL THEN RETURN BY NEXT
WEEKEND.

&&

.DISCUSSION...KEMX WSR-88D DETECTED SCATTERED SHOWERS/TSTMS EAST OF
TUCSON MAINLY NEAR THE HIGHER TERRAIN EARLY THIS AFTERNOON.
MEANWHILE...A COMPLEX OF POTENTIALLY SEVERE TSTMS WAS MOVING NWD
ACROSS FAR SWRN PIMA COUNTY. HAVE NOTED THAT VARIOUS MESOSCALE
MODELS HAD NOT PROGGED THE ONGOING STRONG CONVECTIVE ACTIVITY IN
SWRN PIMA COUNTY AT THIS TIME.

AT ANY RATE...DEEPER MOISTURE HAS MOVED FURTHER EWD INTO SE AZ AS
PER WATER VAPOR IMAGERY. FOR THIS EVENING...HAVE MAINTAINED HIGH
CHANCE-CATEGORY POPS FROM TUCSON EWD...AND A SLIGHT CHANCE OF
SHOWERS/TSTMS ACROSS WRN PIMA COUNTY. HAVE INCLUDED HEAVY RAINFALL
IN THE WEATHER GRIDDED DATA FIELD EARLY THIS EVENING GENERALLY FROM
TUCSON EWD. STILL CANNOT RULE OUT THE POSSIBILITY OF A SEVERE WIND
GUST OR TWO EARLY THIS EVENING.

THEREAFTER...PRECIP CHANCES TO RAPIDLY DECREASE MOST SECTIONS BY
AROUND MIDNIGHT. FOR NOW HAVE MAINTAINED A SLIGHT CHANCE OF
SHOWERS/TSTMS MOST SECTIONS LATE TONIGHT. WOULD NOT BE SURPRISED TO
SEE THE EVENING SHIFT TRIM POPS FURTHER FOR LATE TONIGHT. ABUNDANT
MOISTURE IN COMBINATION WITH CONTINUED GENERALLY SLY FLOW WILL
TRANSLATE INTO SCATTERED AFTERNOON AND EVENING SHOWERS/TSTMS MAINLY
FROM TUCSON EWD MON.

TUE-THU...
15/12Z GFS/ECMWF WERE SIMILAR WITH DEPICTING A MARKEDLY DRIER REGIME
THIS PERIOD. POPS DEPICT A DOWNWARD TREND AS WELL...ALTHOUGH THIS
TREND IS NOT QUITE AS MUCH AS THE GFS/ECMWF INDICATE. ALSO...THE
GFS/ECMWF CONTINUE TO DEPICT THE BULK OF REMNANT MOISTURE FROM
TROPICAL SYSTEM FABIO WILL REMAIN WEST OF THIS FORECAST AREA.
AT ANY RATE...THE OFFICIAL FORECAST WILL DEPICT ISOLATED-SCATTERED
AFTERNOON AND EVENING SHOWERS/TSTMS FROM TUCSON EWD...AND DRY
CONDITIONS ACROSS WRN PIMA COUNTY AND PORTIONS OF CENTRAL PIMA
COUNTY.

FRI-SUN...
DEEPER MOISTURE IS PROGGED TO RETURN TO SE AZ FRI-SUN AS AN INVERTED
TROUGH MOVES WWD ACROSS CHIHUAHUA AND SONORA. POPS TREND UPWARD TO
REFLECT THE PROGGED MOISTURE INCREASE AND EXPECTED INFLUENCE OF THE
INVERTED TROUGH. BY SAT-SUN...SCATTERED MAINLY AFTERNOON AND EVENING
SHOWERS/TSTMS SHOULD RETURN AT LEAST FROM TUCSON EWD. HAVE
MAINTAINED A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS/TSTMS
ACROSS WRN/CENTRAL PIMA COUNTY.

HIGH TEMPS MON-TUE TO AVERAGE ABOUT 5 DEGS F BELOW NORMAL. WARMER
WED-THUR AND DAYTIME TEMPS FRI TO BE A FEW DEGS ABOVE NORMAL.
GRADUALLY COOLER SAT-SUN AS MOISTURE RETURNS TO THE AREA.

&&

.AVIATION...SCT TSRA/SHRA INTO THIS EVENING THEN ISOLD-SCT -TSRA/
-SHRA MAINLY EAST OF KTUS 06Z-12Z MONDAY. SCT TSRA/SHRA MAINLY KTUS
VICINITY EWD MONDAY AFTERNOON. BRIEF WIND GUSTS APPROACHING 45 KTS
EARLY THIS EVENING WITH THE STRONGEST TSRA. OTHERWISE...VFR
CONDITIONS AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU MONDAY
AFTERNOON OR 17/00Z. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...SCATTERED THUNDERSTORMS PRODUCING LOCALLY HEAVY
RAINFALL WILL OCCUR THROUGH MONDAY. SOMEWHAT DRIER AIR WILL BRING
DECREASING PRECIPITATION CHANCES BY MIDWEEK. THERE APPEARS TO BE
ENOUGH MOISTURE TO MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON
AND EVENING THUNDERSTORMS MAINLY EAST OF TUCSON WEDNESDAY AND
THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL
RETURN TO MUCH OF THE AREA BY NEXT WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

BF

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 15, 9:56 AM MST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
956 AM MST SUN JUL 15 2012

AZZ503-504-506>515-160600-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
956 AM MST SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING...
THEN ISOLATED THUNDERSTORMS MAY OCCUR LATE TONIGHT. GIVEN THE
CONTINUED ABUNDANT MOISTURE IN PLACE...THE MAIN THREAT FOR LATER
THIS AFTERNOON INTO EARLY THIS EVENING WILL BE HEAVY RAINFALL.
ALSO...GIVEN A SLIGHTLY DRIER NEAR-SURFACE ENVIRONMENT...THERE IS
THE POSSIBILITY OF SEVERE WIND GUSTS ASSOCIATED WITH THE STRONGEST
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY
AND TUESDAY. GIVEN THE VERY MOIST ENVIRONMENT...THE MAIN THREAT
WILL BE LOCALLY HEAVY RAINFALL. THEREAFTER...SOMEWHAT DRIER AIR
WILL LEAD TO DECREASED PRECIPITATION CHANCES WEDNESDAY THROUGH
SATURDAY. HOWEVER...THERE WILL STILL BE ENOUGH MOISTURE FOR AT
LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ501-502-505-160600-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
SOUTH CENTRAL PINAL COUNTY-
956 AM MST SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS MONDAY. DRY CONDITIONS ARE EXPECTED TUESDAY THROUGH
THURSDAY. THEREAFTER...INCREASING MOISTURE WILL PROVIDE AT LEAST A
SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS FRIDAY
AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Jul 15, 3:10 PM MST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
310 PM MST SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             WHY                     32.27N 112.74W
07/15/2012  E1.00 INCH       PIMA               AZ   PUBLIC

&&

EVENT NUMBER TWC1200019

KD
Special weather statement, Jul 15, 3:32 PM MST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
332 PM MST SUN JUL 15 2012

AZZ502-505-152330-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
332 PM MST SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PINAL COUNTY UNTIL
430 PM MST...

AT 324 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN KOHATK AND JACKRABBIT IN
SOUTHWEST PINAL COUNTY OR 18 MILES NORTH OF SANTA ROSA...AND 26
MILES SOUTHWEST OF CASA GRANDE...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...JACKRABBIT...COCKLEBUR...WHITE
HORSE PASS AND CHUICHU.

LAT...LON 3269 11216 3273 11215 3273 11206 3277 11204
      3277 11189 3279 11188 3279 11177 3277 11176
      3276 11173 3273 11172 3274 11167 3259 11168
      3251 11182 3251 11221 3268 11221
TIME...MOT...LOC 2230Z 238DEG 7KT 3258 11197
Special weather statement, Jul 15, 3:45 PM MST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
345 PM MST SUN JUL 15 2012

AZZ508-152315-
EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ-
345 PM MST SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL 415
PM MST...

AT 340 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DOUGLAS...MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...DOUGLAS...PIRTLEVILLE
AND BISBEE-DOUGLAS AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3150 10970 3153 10944 3133 10943 3133 10966
TIME...MOT...LOC 2244Z 174DEG 7KT 3135 10955

KD
Local storm report, Jul 15, 5:10 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
510 PM MST SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 NNW DAVIS-MONTHAN AIR 32.20N 110.89W
07/15/2012  E1.00 INCH       PIMA               AZ   TRAINED SPOTTER

            IN TUCSON NEAR ALVERNON AND GRANT

&&

EVENT NUMBER TWC1200020

CWR
Local storm report, Jul 15, 5:23 PM MST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
523 PM MST SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             TUCSON                  32.24N 110.94W
07/15/2012  E1.00 INCH       PIMA               AZ   TRAINED SPOTTER

            NEAR PRINCE AND CAMPBELL

&&

EVENT NUMBER TWC1200021

CWR
Local storm report, Jul 15, 6:35 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
635 PM MST SUN JUL 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     3 NNW TUCSON            32.28N 110.95W
07/15/2012  M61 MPH          PIMA               AZ   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED A WIND GUSTS OF 61
            MPH.

&&

EVENT NUMBER TWC1200022

MOLLERE

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 5:00 PM MSTFlash Flood WarningTWCPima, Pinal2 hr
Jul 15, 6:11 PM MSTAreal Flood AdvisoryTWCPinal67 min
Jul 15, 6:13 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal32 min
Jul 15, 6:17 PM MSTAreal Flood AdvisoryTWCCochise, Pima, Santa Cruz3 hr
Jul 15, 7:02 PM MSTFlash Flood WarningTWCPima, Pinal118 min
Jul 15, 7:11 PM MSTAreal Flood AdvisoryTWCGraham, Greenlee, Pinal3 hr

Nearby

Areal Flood Warnings in Arizona, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.